Limit search to available items
Book Cover
E-journal

Uniform Title Foundations of computational mathematics (New York, N.Y.)
Title Foundations of computational mathematics
Published New York : Springer-Verlag, ©2001-
Vol. 1, issue 1 (2001)-
Online access available from:
SpringerLink    01 Jan. 2001-
View Resource Record  
Academic Search Complete (Latest issues unavailable)    08 May 2003 - 27 Feb. 2020
View Resource Record  
Gale Academic OneFile (Latest issues unavailable)    01 Feb. 2010 - 27 Feb. 2020
View Resource Record  
Applied Science & Technology Source (Latest issues unavailable)    01 Feb. 2003 - 27 Feb. 2020
View Resource Record  
Gale General OneFile (Latest issues unavailable)    01 Feb. 2010 - 27 Feb. 2020
View Resource Record  

Copies

Description Online resource
Notes Title from title screen (viewed June 11, 2001)
Also issued in print
Mode of access: World Wide Web
Issuing Body Official journal of the Society for the Foundation of Computational Mathematics
Notes Vol. 19, issue 4 (Aug. 2019) (SpringerLink website, viewed Aug. 12, 2019)
Subject Mathematics -- Data processing -- Periodicals
Numerical analysis -- Periodicals
Form Electronic journal
Author Society for the Foundation of Computational Mathematics
LC no. 2001229188
ISSN 1615-3383
1615-3375
ABBREV TI Found. comput. math. (Internet)
OTHER TI Foundations of computational mathematics (Internet)
Other Titles FoCM